# SDR USAA000282

- Difficulty date: February 28, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,278 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION LEVEL 1, 2 INCHES BY 12 INCHES, STATION 244, LBL 44 TO LBL 56 FLOOR LEVEL.  INSTALLED REPAIR PER TR 53-10-13.  (M)
